MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-00
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power of this device was insufficient.Also, displayed an error 'energy low - pulse energy is over 50% lower than requested.' there were no patient or procedure involved.
 
Additional Manufacturer Narrative
Upon further review of the available information to the manufacturer, it was determined that this event did not meet the reporting criteria for the device in question.The device was working as intended as it informed the user of the low power conditions of the device.There was no patient adverse event or device malfunction that required medical or surgical intervention to prevent patient harm.Additionally, there is no information to reasonably suggest that the reported malfunction, or their recurrence, could cause or contribute to death, serious injury, or serious deterioration in the health of a patient, user, or other person.The console was not returned for analysis; however, this console was serviced at the facility of the customer by a field service engineer (fse).The reported issue was unable to be replicated; however, work was performed on an old brick, which is a component of the console that's directly linked to the reported issue of low power.The component was replaced, and the console was working as intended.Based on the information available, the reported event is confirmed.The malfunction found could have affected the device performance leading to the event experienced by the customer.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.Additionally, the event of low power was defined in the device's risk documentation and determined to be an acceptable risk benefit for the product.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24151032
Report Number2124215-2026-04133
Device Sequence Number18391900
Product Code GEX
UDI-Device Identifier07290109146171
UDI-Public(01)07290109146171(11)081225(10)22
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-00
Device Catalogue Number0638-803-00
Device Lot Number0000000022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/05/2026
Date Device Manufactured12/25/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown